Please don’t start sending me comments saying I am stupid, I don’t wanna hear all that I just want someone to answer me and try to help my situation, I had unprotected sex while on birth control.. And the next days after not taking them.. I then got my period afterwards though it was a little bit lighter then normal.. I had it for like seven days. Then it ended, or so I thought.. Two days later I had bright red blood.. That only lasted for a short while.. I stopped bleeding bright red.. Now it is just brown.. But only a little bit.. The reason why I ask this question is because I am really unsure what’s going on? Could this be my period ending? Starting again? Breakthrough bleeding? Implantion? Or withdraw bleeding? (I have been more sleepy.. Had cramps on and off.. Backpain.. Headaches.. And other things) what is going on please help.. 🙁
I stopped taking birth control pills.. I didn’t like the side effects or how it made me feel..
Tags birth control
It is because of the change In your body from stopping the pill.
For heaven sakes, go to the Dr. There is a shot good for 6 months at least.
On the other hand, NEVER, EVER have unprotected sex.
The diseases that you can get will be as long lasting and way more painful.
Than an accidental pregnancy. They could even prevent you from getting pregnant when you are ready. They can be a path for cervical cancer to start.
Never, Ever have unprotected sex!
“Although you can stop taking birth control pills at any time, even in the middle of the pill pack, doing so could throw your cycle off and cause bleeding to start. “Your uterus gets confused, but it’s not your period,” Thomas says. “You could bleed for two weeks and there’s no way to control it.” If you want to bypass irregular bleeding, wait to finish the pack before you stop.”
Source and further information: https://www.everydayhealth.com/womens-health/what-happens-when-you-stop-taking-birth-control-pills.aspx
First off, allow me a assure you that no matter what people say, taking birth control is your choice alone.
Now, stopping you birth control wont instantly cause you to become fertile. It’ll take 2 to 4 weeks for your body to normalize, as the point of birth control is to prevent fertilization in the long term. Which is also the reason why for the first 2 to 4 weeks of taking them, you should remember to use condoms or other preventatives, as the medication hasn’t reached full effectiveness.
What will happen when you stop, is an irregular and often prolonged period (the one you’re currently having) and maybe a much more minor irregular period in about a month. After that, everything should be back to normal.
I would still recommend that you consult you doctor or OB/GYN, at least to let him/her known of you choice and learn about your possibilities.
More often than not, they start you out on a general birth control pill, and upon learning about difficulties/side-effect that the patient find unpleasant, have a plethora of other medication that will be much less unpleasant. They do this because everyone’s biochemistry is slightly different, and therefore will react fairly different to the same medication.
Not sure how long you were taking them but your body needs to discharge the toxic affect they have had on it. Those things could also be caused by poor diet and lifestyle – eating too much meat and sugar and junk food. I used a diaphragm and spermicidal jelly for many years and it was infinitely less harmful. That works well as long as you are confining yourself to one-to-one sex. I also had men to were gentlemen and cared about me enough to take care not to impregnate me – by using condoms, withdrawing, or refraining from ejaculation altogether. Remember that it is their responsibility as well.
The condition of your body will be reflected in the kind of period you have and the sooner you develop a more disciplined and regular lifestyle the sooner your periods will regularize. Please remember that not using any contraception is natural and easy for us to do but we are risking pregnancy which is also natural. So you or your men or both of you have to use something if you don’t want that to happen so please be careful.